# SDR HNAA2009091800291

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 40,820 hours, 45,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 40,820 hours, 45,942 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 2 AC OVERHEAD INOPERATIVE. RELAMPED, OPS CHECK GOOD.
